Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type” Hamiltonian systems. II / Hentosh, O. Ye., Prykarpatskyi, Ya. A., Balinskyi, O. A., Prykarpatskyi, A. K. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (9))

Hentosh O. Ye., Prykarpatskyi Ya. A., Balinskyi O. A., Prykarpatskyi A. K.
Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type” Hamiltonian systems. II


Download publication will be available after 10/01/2024 р., in 102 days

Cite:
Hentosh, O. Ye., Prykarpatskyi, Ya. A., Balinskyi, O. A., Prykarpatskyi, A. K. (2022). Geometric structures on the orbits of loop diffeomorphism groups and related "heavenly-type” Hamiltonian systems. II. Ukrainian Mathematical Journal, 74 (9), 1182-1200. http://jnas.nbuv.gov.ua/article/UJRN-0001369315 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209